# SDR SIMA202002108003

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 2,147 hours, 1,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP FOUND INOP IN FWD GALLEY AREA-C/A-FOUND FWD GALLEY PHOTOLUMINESCENT INOP. REMOVED AND REPLACED PHOTOLUMINESCENT STRIP IAW AMM 33-50-21
